MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG POSTLIP TRIAL 10MM SZ4; TIBIAL INSERT TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIG POSTLIP TRIAL 10MM SZ4; TIBIAL INSERT TRIALS
Catalog Number 961251
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that trial liner was damaged.Was the product being used in a clinical trial? no.Did the event happen during a procedure? no.Were you in the procedure at the time of the event? no.Event outcome/how was it managed? n/a.Was there any consequence to the patient due to complaint? no.Was the surgery prolonged due to the event? if yes, confirm how many minutes delay: no.Has the reporter facility indicated there may be legal action? no.Damaged trial liner.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary according to the information received, damaged trial liner.The product was not returned to depuy synthes, however photo was provided for review.See attachment (b)(4) - ppg broken insert 4 10mm pfc.The photo investigation revealed that device 961251, pfcsig postlip trial 10mm sz4 had surface worn out, broken condition can be seen at right side from the provided evidence.Based on the available evidence, a definitive root cause could not be determined.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the 961251, pfcsig postlip trial 10mm sz4 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PFCSIG POSTLIP TRIAL 10MM SZ4
Common Device Name
TIBIAL INSERT TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18552459
Report Number1818910-2024-01515
Device Sequence Number6402838
Product Code HWT
UDI-Device Identifier10603295236382
UDI-Public10603295236382
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown